Champix Day 5


Could anyone help me? I'm on day 5 of taking champix, the side effects I have are , feeling tired, sick and headaches. The worst one for me is the headaches, I have had a headache for 3 days now. Whenever I bend over to pick something up, about 5 seconds after getting up I'm in agony! feels like I have been hit with a bat and this lasts for about 10 seconds. I also get the same thing after getting up from sitting down. Has anybody had these side effects? and how long do they last? I don't want to give up giving up, but I can't take this pain much longer. :(

3 Replies

  • Hi Eski sorry can't help with the champix, it's quiet on here today but I'm sure some body will be along later to help. Hope you feel better soon.


  • Hi Betty boop ,

    Thank you :0

  • Hi Eski

    I am on day 19 of champix and day 12 of quitting. I had quite a few headaches in the first week or so of being on them but they died down after about 10 days of taking the pills. They were worse when I had actually stopped smoking so I think some of it was to do with nicotine withdrawal. I am still getting the nausea so am only taking one Champix a day which suits me better - I respond to medication quite quickly so even things like paracetamol knock me out lol

    With the sharp pains you are getting maybe you should have a chat with your doctor or nurse and see what they suggest. It could just be your body adjusting to the medication and nicotine withdrawal but always better to be safe :D

    Good luck with your quit and hope you start to feel better soon

You may also like...